MathSciNet Relay Station
MathSciNet bibliographic data
MR1630186 (99e:32031) 32G15 (30F60 53C22)
Luo, Feng Geodesic length functions and Teichmüller spaces. J. Differential Geom. 48 (1998), no. 2, 275–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement